# SDR UALA2009122403989

- Difficulty date: December 23, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 64,095 hours, 20,337 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat 21abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AISLE EMERGENCY EXIT STRIP LIGHTING ON SEAT 21ABC INOPERATIVE.  REPLACED SEAT EMERGENCY LIGHT STRIP.
